MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO V-PRO; V-PRO MAX STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO V-PRO; V-PRO MAX STERILIZER
Model Number V-PRO MAX
Medical Device Problem Codes Fire (1245); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that their v-pro max sterilizer caught fire.No report of injury.
 
Additional Manufacturer Narrative
The dealer was dispatched to the facility and arrived onsite to inspect the sterilizer.During the inspection, charred components and wiring were observed within the unit.The dealer provided steris with photos of the unit and internal components.Based on the photos, steris found that the source of the fire is likely attributed to a hydrogen peroxide leak from the loosened tee-fitting located below the unit's reservoir.The hydrogen peroxide leaked onto the components below which caused the reported event to occur.The cause of the loose fitting could not be determined.The sterilizer is not under steris service agreement; the user facility is responsible for all maintenance activities.The user facility did not disclose details regarding the maintenance activities performed on the unit, specifically properly replacing the tee and tightening the fittings.The v-pro max sterilizer is designed with flame-resistant materials and is certified by intertek to ul 61010-1:2012 3rd ed./csa c22.2#61010-1-12:2012, 3rd ed.Safety requirements for electrical equipment for measurement, control and laboratory use, part 1, and ul 61010-2-040:2021, 3rd ed/csa c22.2#61010-2-040:2021 3rd ed., safety requirements, part 2-040 - particular requirements for sterilizers and washer-disinfectors used to treat medical materials.The user facility has requested a quote for another sterilizer to purchase.No additional issues have been reported.
 
Event or Problem Description
The dealer reported that one of their customer's v-pro max sterilizers caught fire.The damage sustained was contained within the sterilizer.No report of injury.
 
Additional Manufacturer Narrative
The unit was returned to steris r&d for evaluation.The evaluation found evidence of a leak and a damaged tee-fitting.However, steris r&d was unable to determine whether the leak and tee-fitting damage occurred prior to the reported fire or as a result of it.Due to the damage sustained, steris r&d was unable to determine the cause of the reported event.A replacement unit was installed at the user facility.No additional issues have been reported.

Brand Name
AMSCO V-PRO
Common Device Name
V-PRO MAX STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23557026
Report Number3005899764-2025-00089
Device Sequence Number9646223
Product Code MLR
UDI-Device Identifier00724995206987
UDI-Public(01)00724995206987(11)191211
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K190103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV-PRO MAX
Device Catalogue NumberVP30002101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/12/2025
05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown